# SDR DALA13009433273

- Difficulty date: February 25, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY AREA FLOOR SUPPORT BETWEEN FR 68-69 Y-1292 UPPER SURFACE FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  AREA MEASURES L:4"  W:3" D:.108" ORIG MAT. .155".   FOUND OUT OF LIMITS IAW SRM 53-00-14, FIG 102.  REPLACED FLOOR SUPPORT Y-1292 FROM  FR 68-69 IAW SRM 51-42-11.
